A class of special automorphisms and special flows
Doklady Akademii Nauk, Tome 153 (1963) no. 4, pp. 754-757
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_153_4_a3,
author = {B. M. Gurevich},
title = {A class of special automorphisms and special flows},
journal = {Doklady Akademii Nauk},
pages = {754--757},
year = {1963},
volume = {153},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_153_4_a3/}
}
B. M. Gurevich. A class of special automorphisms and special flows. Doklady Akademii Nauk, Tome 153 (1963) no. 4, pp. 754-757. http://geodesic.mathdoc.fr/item/DAN_1963_153_4_a3/